MAUDE Adverse Event Report: LimaCorporate S.p.A SMR Shoulder; SMR Shoulder - 140° Humeral Body Reverse

LimaCorporate S.p.A SMR Shoulder; SMR Shoulder - 140° Humeral Body Reverse
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
A shoulder reverse implant revision was performed on (b)(6) 2026 due to infection.A deltoid split approach was used; the liner, humeral body were removed and all signs of infection around the top of the stem were addressed.The glenoid was exposed and the glenosphere was removed.The joint was thoroughly washed out using 4 to 5 bags of 2l saline solution.New implants were then inserted "[?]" glenosphere, liner and humeral body "[?]" followed by a final washout with additional saline prior to closure of the shoulder joint.Previous surgery was performed on (b)(6) 2026.The surgeon followed the standard surgical workflow for shoulder revision.The explanted components included: · reverse #short hum.Body 140° (product code 1352.15.015, lot 2601033, ster.N.2600034).· smr rev.Hp lat.Liner medium (product code 1365.09.115, lot 2530328, ster.N.2500239).· smr small/std connector +2 (product code 1374.15.322, lot 2541225, ster.N.2600017).· smr reverse hp glenosph.40 mm (product code 1374.50.400, lot 2616231, ster.N.2600105).Patient is male, 74 years old.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation: the explanted components have been discarded and cannot be returned to the manufacturer for identification and analysis.Checking the manufacturing charts (dhr) of the involved lots, no pre-existing anomalies were found in the production records related to the complained components.A final mdr will be shared upon completion of the investigation.

Brand Name
SMR Shoulder
Common Device Name
SMR Shoulder - 140° Humeral Body Reverse
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50066787
Report Number3008021110-2026-00299
Device Sequence Number21433677
Product Code MBF
UDI-Device Identifier08033390268240
UDI-Public08033390268240
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K201905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown